... hematoma. He experienced extreme rage & aggression while on the med. What is the protocol when these side effects are experienced? Should the dose be reduced? Should the med be stopped? Do you continue the course of treatment?
To cdmbm 7
It is not uncommon for your father to experience extreme rage & aggression for it is the single most common side effect of Keppra.
What is uncommon is that your father was prescribed a seizure medication for a subdural hematoma. I have never heard of Keppra being prescribed for anything other than seizures & epilepsy.
The most important protocol for Keppra is ones weight.
Your dose should be prescribed according to your weight. There is no such thing as building up a tolerance to Keppra.
Also, the side effects would remain the same regardless if you lowered the dose or not. Its conceivable the rage might not be as servere but it would still be there.
Finally, despite the odd use & the side effects your father suffered never stop taking a prescribed medication before checking with your doctor first.
Sorry I didn't see this question sooner.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2010 • 1 answer
Posted 8 Nov 2012 • 4 answers
Hi my son has cp and has recently been put on 1250 ml of keppra hes so different tired and miserabl?
Posted 20 May 2013 • 1 answer
Posted 5 Apr 2014 • 2 answers
Posted 13 Feb 2016 • 0 answers